Keyword : minimum k-dominating set


A Self-Stabilizing Approximation Algorithm for the Distributed Minimum k-Domination
Sayaka KAMEI Hirotsugu KAKUGAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/05/01
Vol. E88-A  No. 5 ; pp. 1109-1116
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
self-stabilizing distributed algorithmfault-toleranceapproximationminimum k-dominating setgeneral networks
 Summary | Full Text:PDF(154.3KB)